Alert archive / New Jersey / River Flood Warnings in 2011
River Flood Warning 223, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this river flood warning at Dec 8, 2011, 4:50 AM EST for Somerset County, New Jersey. It took effect at Dec 8, 2011, 7:53 AM EST. It was in force for 28 hr.
The area
The counties it named.
The facts
- Issued
- Dec 8, 2011, 4:50 AM EST (09:50 UTC)
- In effect from
- Dec 8, 2011, 7:53 AM EST
- Expired
- Dec 9, 2011, 11:29 AM EST
- In force
- 28 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Flood severity
- Minor
County Somerset County, NJ
The radar
The Philadelphia radar (KDIX), 71 km from the middle of the area, began a volume at 09:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Millstone River at Blackwells Mills (BKWN4). The gauge peaked at 10.79 ft at Dec 8, 2011, 5:00 PM EST.
- Action stage
- 7 ft
- Minor stage
- 9 ft
- Moderate stage
- 10 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01402000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
757
WGUS41 KPHI 080950
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
450 AM EST THU DEC 8 2011
...THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN NEW JERSEY...
MILLSTONE RIVER AT BLACKWELLS MILLS AFFECTING SOMERSET COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE
WATER MAY BE DEEPER THAN YOU THINK.
&&
NJC035-081550-
/O.NEW.KPHI.FL.W.0223.111208T1600Z-111209T0900Z/
/BKWN4.1.ER.111208T1600Z.111209T0000Z.111209T0300Z.NO/
450 AM EST THU DEC 8 2011
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD WARNING FOR
THE MILLSTONE RIVER AT BLACKWELLS MILLS.
* FROM THIS MORNING TO LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 4:15 AM THURSDAY THE STAGE WAS 7.8 FEET.
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE TO
RISE TO NEAR 9.2 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD
STAGE BY TONIGHT.
* IMPACT...AT 9.0 FEET...FLOOD STAGE REACHED WITH FLOODING NOW ALONG
RIVER ROAD IN BLACKWELLS MILLS AND S. RIVER STREET IN MILLSTONE
$$
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
MILLSTONE RIVER
BLACKWELLS MILL 9.0 7.76 THU 4 AM 9.2 THU 7 PM
&&9 follow-up statements
138
WGUS41 KPHI 081254
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
754 AM EST THU DEC 8 2011
...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE
FOLLOWING RIVERS IN NEW JERSEY...
MILLSTONE RIVER AT BLACKWELLS MILLS AFFECTING SOMERSET COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE
WATER MAY BE DEEPER THAN YOU THINK.
&&
NJC035-081854-
/O.EXT.KPHI.FL.W.0223.111208T1253Z-111209T1400Z/
/BKWN4.2.ER.111208T1200Z.111209T0000Z.111209T0800Z.NO/
754 AM EST THU DEC 8 2011
...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR
THE MILLSTONE RIVER AT BLACKWELLS MILLS.
* FROM THIS MORNING TO FRIDAY MORNING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 7:15 AM THURSDAY THE STAGE WAS 9.1 FEET.
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 10.0 FEET BY THIS
EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TOMORROW.
* IMPACT...AT 10.0 FEET...THE D&R CANAL IS FLOODED BY THE MILLSTONE RIVER
$$
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
MILLSTONE RIVER
BLACKWELLS MILL 9.0 9.10 THU 7 AM 10.0 THU 7 PM
&&839
WGUS81 KPHI 081537
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
1037 AM EST THU DEC 8 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW JERSEY...
MILLSTONE RIVER AT BLACKWELLS MILLS AFFECTING SOMERSET COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE
WATER MAY BE DEEPER THAN YOU THINK.
&&
NJC035-090137-
/O.EXT.KPHI.FL.W.0223.000000T0000Z-111209T1600Z/
/BKWN4.2.ER.111208T1200Z.111209T0000Z.111209T1000Z.NO/
1037 AM EST THU DEC 8 2011
THE FLOOD WARNING CONTINUES FOR
THE MILLSTONE RIVER AT BLACKWELLS MILLS.
* AT 10:15 AM THURSDAY THE STAGE WAS 10.0 FEET.
* FLOOD STAGE IS 9.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 10.3 FEET BY THIS
EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TOMORROW.
* IMPACT...AT 10.0 FEET...THE D&R CANAL IS FLOODED BY THE MILLSTONE RIVER
$$
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
MILLSTONE RIVER
BLACKWELLS MILL 9.0 10.00 THU 10 AM 10.3 THU 7 PM
&&744
WGUS81 KPHI 081630
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
1130 AM EST THU DEC 8 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW JERSEY...
MILLSTONE RIVER AT BLACKWELLS MILLS AFFECTING SOMERSET COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE
WATER MAY BE DEEPER THAN YOU THINK.
&&
NJC035-090230-
/O.CON.KPHI.FL.W.0223.000000T0000Z-111209T1600Z/
/BKWN4.2.ER.111208T1200Z.111209T0000Z.111209T1000Z.NO/
1130 AM EST THU DEC 8 2011
THE FLOOD WARNING CONTINUES FOR
THE MILLSTONE RIVER AT BLACKWELLS MILLS.
* AT 11:15 AM THURSDAY THE STAGE WAS 10.2 FEET.
* FLOOD STAGE IS 9.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 10.6 FEET BY THIS
EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TOMORROW.
* IMPACT...AT 10.0 FEET...THE D&R CANAL IS FLOODED BY THE MILLSTONE RIVER.
$$
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
MILLSTONE RIVER
BLACKWELLS MILL 9.0 10.19 THU 11 AM 10.6 THU 7 PM
&&727
WGUS81 KPHI 081819
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
119 PM EST THU DEC 8 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW JERSEY...
MILLSTONE RIVER AT BLACKWELLS MILLS AFFECTING SOMERSET COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE
WATER MAY BE DEEPER THAN YOU THINK.
&&
NJC035-090419-
/O.CON.KPHI.FL.W.0223.000000T0000Z-111209T1600Z/
/BKWN4.2.ER.111208T1200Z.111209T0000Z.111209T1000Z.NO/
119 PM EST THU DEC 8 2011
THE FLOOD WARNING CONTINUES FOR
THE MILLSTONE RIVER AT BLACKWELLS MILLS.
* AT 1:00 PM THURSDAY THE STAGE WAS 10.4 FEET.
* FLOOD STAGE IS 9.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 10.6 FEET BY THIS
EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TOMORROW.
* IMPACT...AT 10.0 FEET...THE D&R CANAL IS FLOODED BY THE MILLSTONE RIVER
$$
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
MILLSTONE RIVER
BLACKWELLS MILL 9.0 10.45 THU 1 PM 10.6 THU 7 PM
GRIGGSTOWN 10.0 14.25 THU 1 PM
&&
HEAVENER228
WGUS81 KPHI 082129
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
429 PM EST THU DEC 8 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW JERSEY...
MILLSTONE RIVER AT BLACKWELLS MILLS AFFECTING SOMERSET COUNTY
RARITAN RIVER AT BOUND BROOK AFFECTING MIDDLESEX AND SOMERSET COUNTIES
WANAQUE RIVER AT WANAQUE DAM AFFECTING PASSAIC COUNTY
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW JERSEY...
ROCKAWAY RIVER AT BOONTON BELOW THE RESERVOIR AFFECTING MORRIS COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE
WATER MAY BE DEEPER THAN YOU THINK.
&&
NJC035-090729-
/O.EXT.KPHI.FL.W.0223.000000T0000Z-111209T2000Z/
/BKWN4.2.ER.111208T1200Z.111208T2100Z.111209T1400Z.NO/
429 PM EST THU DEC 8 2011
THE FLOOD WARNING CONTINUES FOR
THE MILLSTONE RIVER AT BLACKWELLS MILLS.
* AT 4:00 PM THURSDAY THE STAGE WAS 10.8 FEET.
* FLOOD STAGE IS 9.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
LATE TOMORROW MORNING.
* IMPACT...AT 10.0 FEET...THE D&R CANAL IS FLOODED BY THE MILLSTONE RIVER
$$
NJC023-035-090339-
/O.EXT.KPHI.FL.W.0227.000000T0000Z-111209T0339Z/
/BDKN4.1.ER.111208T1502Z.111208T1845Z.111208T2139Z.NO/
429 PM EST THU DEC 8 2011
THE FLOOD WARNING CONTINUES FOR
THE RARITAN RIVER AT BOUND BROOK.
* AT 4:15 PM THURSDAY THE STAGE WAS 28.1 FEET.
* FLOOD STAGE IS 28.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE
THIS EVENING.
* IMPACT...AT 28.0 FEET...FLOOD STAGE WITH MINOR FLOODING IN THE AREA.
$$
NJC027-090729-
/O.CON.KPHI.FL.W.0228.000000T0000Z-111210T0000Z/
/BONN4.1.ER.111208T1745Z.111209T0600Z.111209T1800Z.NO/
429 PM EST THU DEC 8 2011
THE FLOOD WARNING CONTINUES FOR
THE ROCKAWAY RIVER AT BOONTON BELOW THE RESERVOIR.
* AT 4:15 PM THURSDAY THE STAGE WAS 5.2 FEET.
* FLOOD STAGE IS 5.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 5.3 FEET BY AFTER
MIDNIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TOMORROW
AFTERNOON.
* IMPACT...AT 6.0 FEET...FLOODING OCCURS ON VAIL ROAD IN MONTVILLE. THE
ROAD HEADING INTO PARSIPPANY IS SUBJECT TO CLOSURES.
$$
NJC031-090729-
/O.EXT.KPHI.FL.W.0225.000000T0000Z-111210T1800Z/
/WNQN4.1.ER.111208T0656Z.111209T0600Z.111210T1200Z.NO/
429 PM EST THU DEC 8 2011
THE FLOOD WARNING CONTINUES FOR
THE WANAQUE RIVER AT WANAQUE DAM.
* AT 4:00 PM THURSDAY THE STAGE WAS 5.4 FEET.
* FLOOD STAGE IS 5.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 5.8 FEET BY AFTER
MIDNIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY MORNING.
$$
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
MILLSTONE RIVER
BLACKWELLS MILL 9.0 10.76 THU 4 PM CRESTING
RARITAN RIVER
BOUND BROOK 28.0 28.14 THU 4 PM CRESTED AND FALLING
ROCKAWAY RIVER
BOONTON BELOW T 5.0 5.20 THU 4 PM 5.3 FRI 1 AM
WANAQUE RIVER
WANAQUE DAM 5.0 5.45 THU 4 PM 5.8 FRI 1 AM
&&079
WGUS81 KPHI 090222
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
922 PM EST THU DEC 8 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW JERSEY...
MILLSTONE RIVER AT BLACKWELLS MILLS AFFECTING SOMERSET COUNTY
WANAQUE RIVER AT WANAQUE DAM AFFECTING PASSAIC COUNTY
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW JERSEY...
ROCKAWAY RIVER AT BOONTON BELOW THE RESERVOIR AFFECTING MORRIS COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE
WATER MAY BE DEEPER THAN YOU THINK.
&&
NJC035-091222-
/O.EXT.KPHI.FL.W.0223.000000T0000Z-111210T0027Z/
/BKWN4.2.ER.111208T1200Z.111208T2345Z.111209T1827Z.NO/
922 PM EST THU DEC 8 2011
...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...THE FLOOD WARNING
CONTINUES FOR
THE MILLSTONE RIVER AT BLACKWELLS MILLS.
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:00 PM THURSDAY THE STAGE WAS 10.6 FEET.
* FLOOD STAGE IS 9.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY TOMORROW AFTERNOON.
* IMPACT...AT 10.0 FEET...THE D&R CANAL IS FLOODED BY THE MILLSTONE RIVER
$$
NJC027-091222-
/O.CON.KPHI.FL.W.0228.000000T0000Z-111210T0000Z/
/BONN4.1.ER.111208T1745Z.111209T0200Z.111209T1800Z.NO/
922 PM EST THU DEC 8 2011
THE FLOOD WARNING CONTINUES FOR
THE ROCKAWAY RIVER AT BOONTON BELOW THE RESERVOIR.
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:00 PM THURSDAY THE STAGE WAS 5.3 FEET.
* FLOOD STAGE IS 5.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY TOMORROW AFTERNOON.
* IMPACT...AT 6.0 FEET...FLOODING OCCURS ON VAIL ROAD IN MONTVILLE. THE
ROAD HEADING INTO PARSIPPANY IS SUBJECT TO CLOSURES.
$$
NJC031-091222-
/O.EXT.KPHI.FL.W.0225.000000T0000Z-111209T1800Z/
/WNQN4.1.ER.111208T0656Z.111208T1700Z.111209T1200Z.NO/
922 PM EST THU DEC 8 2011
THE FLOOD WARNING CONTINUES FOR
THE WANAQUE RIVER AT WANAQUE DAM.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:00 PM THURSDAY THE STAGE WAS 5.2 FEET.
* FLOOD STAGE IS 5.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TOMORROW MORNING.
$$
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
MILLSTONE RIVER
BLACKWELLS MILL 9.0 10.65 THU 9 PM CRESTED AND FALLING
ROCKAWAY RIVER
BOONTON BELOW T 5.0 5.28 THU 9 PM CRESTED AND FALLING
WANAQUE RIVER
WANAQUE DAM 5.0 5.24 THU 9 PM 5.1 FRI 1 AM
&&138
WGUS41 KPHI 090908
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
408 AM EST FRI DEC 9 2011
WANAQUE RIVER AT WANAQUE DAM AFFECTING PASSAIC COUNTY
MILLSTONE RIVER AT BLACKWELLS MILLS AFFECTING SOMERSET COUNTY
ROCKAWAY RIVER AT BOONTON BELOW THE RESERVOIR AFFECTING MORRIS COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE
WATER MAY BE DEEPER THAN YOU THINK.
&&
NJC035-091508-
/O.EXT.KPHI.FL.W.0223.000000T0000Z-111209T2040Z/
/BKWN4.2.ER.111208T1200Z.111208T2345Z.111209T1440Z.NO/
408 AM EST FRI DEC 9 2011
THE FLOOD WARNING CONTINUES FOR
THE MILLSTONE RIVER AT BLACKWELLS MILLS.
* UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 3:45 AM FRIDAY THE STAGE WAS 9.8 FEET.
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
LATE THIS MORNING.
* IMPACT...AT 10.0 FEET...THE D&R CANAL IS FLOODED BY THE MILLSTONE RIVER.
$$
NJC027-091508-
/O.EXT.KPHI.FL.W.0228.000000T0000Z-111209T2100Z/
/BONN4.1.ER.111208T1745Z.111209T0200Z.111209T1500Z.NO/
408 AM EST FRI DEC 9 2011
THE FLOOD WARNING CONTINUES FOR
THE ROCKAWAY RIVER AT BOONTON BELOW THE RESERVOIR.
* UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 3:45 AM FRIDAY THE STAGE WAS 5.1 FEET.
* FLOOD STAGE IS 5.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
LATE THIS MORNING.
* IMPACT...AT 6.0 FEET...FLOODING OCCURS ON VAIL ROAD IN MONTVILLE. THE
ROAD HEADING INTO PARSIPPANY IS SUBJECT TO CLOSURES.
$$
NJC031-091508-
/O.CON.KPHI.FL.W.0225.000000T0000Z-111209T1800Z/
/WNQN4.1.ER.111208T0656Z.111208T1700Z.111209T1200Z.NO/
408 AM EST FRI DEC 9 2011
THE FLOOD WARNING CONTINUES FOR
THE WANAQUE RIVER AT WANAQUE DAM.
* UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 3:00 AM FRIDAY THE STAGE WAS 5.0 FEET.
* FLOOD STAGE IS 5.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THIS MORNING.
$$
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
MILLSTONE RIVER
BLACKWELLS MILL 9.0 9.84 FRI 4 AM FALLING
ROCKAWAY RIVER
BOONTON BELOW T 5.0 5.12 FRI 4 AM FALLING
WANAQUE RIVER
WANAQUE DAM 5.0 5.00 FRI 3 AM FALLING
&&033
WGUS81 KPHI 090911
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
411 AM EST FRI DEC 9 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW JERSEY...
MILLSTONE RIVER AT BLACKWELLS MILLS AFFECTING SOMERSET COUNTY
ROCKAWAY RIVER AT BOONTON BELOW THE RESERVOIR AFFECTING MORRIS COUNTY
WANAQUE RIVER AT WANAQUE DAM AFFECTING PASSAIC COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE
WATER MAY BE DEEPER THAN YOU THINK.
&&
NJC035-091911-
/O.CON.KPHI.FL.W.0223.000000T0000Z-111209T2040Z/
/BKWN4.2.ER.111208T1200Z.111208T2345Z.111209T1440Z.NO/
411 AM EST FRI DEC 9 2011
THE FLOOD WARNING CONTINUES FOR
THE MILLSTONE RIVER AT BLACKWELLS MILLS.
* AT 3:45 AM FRIDAY THE STAGE WAS 9.8 FEET.
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
LATE THIS MORNING.
* IMPACT...AT 10.0 FEET...THE D&R CANAL IS FLOODED BY THE MILLSTONE RIVER.
$$
NJC027-091910-
/O.CON.KPHI.FL.W.0228.000000T0000Z-111209T2100Z/
/BONN4.1.ER.111208T1745Z.111209T0200Z.111209T1500Z.NO/
411 AM EST FRI DEC 9 2011
THE FLOOD WARNING CONTINUES FOR
THE ROCKAWAY RIVER AT BOONTON BELOW THE RESERVOIR.
* AT 3:45 AM FRIDAY THE STAGE WAS 5.1 FEET.
* FLOOD STAGE IS 5.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
LATE THIS MORNING.
* IMPACT...AT 6.0 FEET...FLOODING OCCURS ON VAIL ROAD IN MONTVILLE. THE
ROAD HEADING INTO PARSIPPANY IS SUBJECT TO CLOSURES.
$$
NJC031-091800-
/O.CON.KPHI.FL.W.0225.000000T0000Z-111209T1800Z/
/WNQN4.1.ER.111208T0656Z.111208T1700Z.111209T1200Z.NO/
411 AM EST FRI DEC 9 2011
THE FLOOD WARNING CONTINUES FOR
THE WANAQUE RIVER AT WANAQUE DAM.
* AT 3:00 AM FRIDAY THE STAGE WAS 5.0 FEET.
* FLOOD STAGE IS 5.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THIS MORNING.
$$
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
MILLSTONE RIVER
BLACKWELLS MILL 9.0 9.84 FRI 4 AM FALLING
ROCKAWAY RIVER
BOONTON BELOW T 5.0 5.12 FRI 4 AM FALLING
WANAQUE RIVER
WANAQUE DAM 5.0 5.00 FRI 3 AM FALLING
&&505
WGUS81 KPHI 091629
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
1129 AM EST FRI DEC 9 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NEW
JERSEY...
MILLSTONE RIVER AT BLACKWELLS MILLS AFFECTING SOMERSET COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE
WATER MAY BE DEEPER THAN YOU THINK.
&&
NJC035-091659-
/O.CAN.KPHI.FL.W.0223.000000T0000Z-111209T2040Z/
/BKWN4.2.ER.111208T1200Z.111208T2345Z.111209T1452Z.NO/
1129 AM EST FRI DEC 9 2011
THE FLOOD WARNING IS CANCELLED FOR
THE MILLSTONE RIVER AT BLACKWELLS MILLS.
* AT 11:15 AM FRIDAY THE STAGE WAS 8.8 FEET.
* FLOOD STAGE IS 9.0 FEET.
* FELL BELOW FLOOD STAGE AT 9:52 AM FRIDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 5.3 FEET BY TOMORROW
MORNING.
* IMPACT...AT 9.0 FEET...FLOOD STAGE REACHED WITH FLOODING NOW ALONG
RIVER ROAD IN BLACKWELLS MILLS AND S. RIVER STREET IN MILLSTONE
$$
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
MILLSTONE RIVER
BLACKWELLS MILL 9.0 8.82 FRI 11 AM BELOW FLOOD STAGE AND FALLING
&&What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this river flood warning went out at Dec 8, 3:21 AM EST, 1 hour 29 minutes earlier.
Area forecast discussion, Dec 8, 3:21 AM EST, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
321 AM EST THU DEC 8 2011
.SYNOPSIS...
AN INTENSE AREA OF LOW PRESSURE NEAR THE NEW ENGLAND COAST EARLY
THIS MORNING WILL TRACK UP THROUGH THE CANADIAN MARITIMES TODAY. HIGH
PRESSURE WILL THEN SETTLE INTO OUR AREA TONIGHT AND FRIDAY BEFORE
SHIFTING TO THE EAST. A DRY COLD FRONT WILL SWEEP ACROSS OUR AREA
FRIDAY NIGHT INTO SATURDAY, THEN A STRONG AREA OF HIGH PRESSURE
MOVES IN FOR SUNDAY AND MONDAY. THIS HIGH PRESSURE SYSTEM WEAKENS
TUESDAY AS A WEAK COLD FRONT MAY SLIDE NEAR THE AREA, THEN ANOTHER
AREA OF HIGH PRESSURE BUILDS IN FOR WEDNESDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
CANCELLATIONS OF THE WINTER STORM AND WINTER WX ADVISORIES HAS
OCCURRED ALONG WITH THE PROCESS OF REMOVING THE SNOW GRAPHIC. THE
ZONE PRODUCT HAS BEEN TEMPORARILY UPDATED.
HEAVY SNOW ACCUMULATIONS DID OCCUR IN THE POCONOS WHERE AT LEAST 4
INCHES OCCURRED IN TOBYHANNA PA AS OF 11 PM.
PNS'S ON RAINFALL 2 INCHES OR GREATER...SNOW ACCUMULATIONS AS WELL
AS WIND ADVISORY CRITERIA WILL UPDATE THROUGH THE NIGHT AS TIME
AVAILS. NUMEROUS FLOOD WARNINGS IN PROGRESS.
40 KNOTS SO FAR AT KACY.
52 KNOTS AT BRANDYWINE.
BASICALLY A SUNNY DAY DAY AHEAD PER ARRIVING HIGH PRESSURE. GUSTY
WINDS WILL CONTINUE THROUGH EARLY AFTERNOON BUT NOT AS STRONG AS
THE WINDS OF EARLIER THIS MORNING.
ALL GRIDDED GUIDANCE WAS BLENDED 00Z/8 NCEP MOS WITH A TENDENCY TO
THE WARMER SIDE OF THE MOS AND HIGHER SIDE OF THE WIND OFFERINGS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/...
CLEAR TO START THAN INCREASING HIGH CLOUD LATE AS A BRIEF WARM
ADVECTION PROCESS BEGINS AHEAD OF THE NEXT APPROACHING SHORT WAVE
ALOFT.
TEMPS MAY RADIATE SLIGHTLY MORE THAN INDICATED IN THIS MORNINGS
NEW 330 AM FCST...BUT FOR NOW HAD TO CONSIDER THE POTENTIAL FOR
SOME THICK CIRRUS LATE.
GRIDDED TEMPS/DEWPOINTS/WINDS ALL A BLEND OF 00Z/8 NCEP MOS.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
A RIDGE BUILDS INTO THE PACIFIC NORTHWEST FOR A TIME, WHICH FORCES
A TROUGH EASTWARD ACROSS THE GREAT LAKES AND NORTHEASTERN U.S. A
SURFACE HIGH SLIDES TO OUR EAST FRIDAY AND THE FLOW TURNS SOUTHERLY
ALLOWING SOME MODERATION OF THE AIRMASS TO TAKE PLACE. THE NEXT COLD
FRONT, WHICH LOOKS STRONGER REGARDING TEMPERATURES BEHIND IT BUT
LACKING OVERALL MOISTURE, MOVES THROUGH OUR REGION FRIDAY NIGHT INTO
SATURDAY. THERE IS STRONG CAA FORECAST TO OCCUR DURING SATURDAY AND
WITH AN UPPER-LEVEL TROUGH SHARPENING UP ACROSS THE NORTHEAST, THE
PRESSURE GRADIENT TIGHTENING SHOULD RESULT IN A BRISK DAY.
A STRONG AREA OF HIGH PRESSURE THEN SLIDES ACROSS THE REGION SUNDAY
AND MONDAY BEFORE STARTING TO WEAKEN. DESPITE THE POTENTIAL FOR A
CLOSED LOW TO FORM ACROSS THE WEST, ENOUGH RIDGING LOOKS TO HANG ON
TO ALLOW ADDITIONAL TROUGHING TO DROP SOUTHEASTWARD FROM THE MIDWEST
AND GREAT LAKES TUESDAY. THIS MAY DRIVE A WEAK CLIPPER TYPE SYSTEM
SOUTHEASTWARD ACROSS THE GREAT LAKES REGION TUESDAY WITH AN ATTACHED
FRONTAL BOUNDARY POISED TO MOVE THROUGH. THIS BOUNDARY LOOKS TO
SLIDE NEAR OUR AREA LATER TUESDAY, THEN HIGH PRESSURE BUILDS IN ONCE
AGAIN FROM THE WEST. THE UPPER-LEVEL TROUGH MAY SHARPEN UP MORE FOR
A TIME AND THIS COULD TRY AND GET A SURFACE LOW TO FORM SOMEWHERE
OFF THE MID ATLANTIC OR NORTHEAST COAST IN THE MONDAY TO WEDNESDAY
TIME FRAME. HOWEVER THIS SHOULD TEND TO BE FORCED FARTHER AWAY FROM
THE AREA AS EVERYTHING LOOKS RATHER TRANSIENT, ESPECIALLY WITH
POSSIBLE ADDITIONAL ENERGY INCOMING TO KEEP THINGS MOVING RIGHT
ALONG. OVERALL, A DRY FORECAST WILL BE CARRIED DURING THIS ENTIRE
TIME FRAME WITH PERHAPS SOME INCREASE IN CLOUDS WITH THE FRIDAY
NIGHT FRONTAL PASSAGE. IT APPEARS THAT ANY LAKE RESPONSE FRIDAY AND
SATURDAY AND THEN PERHAPS AGAIN EARLY IN THE WEEK STAYS NORTHWEST OF
OUR CWA AS THE STEERING FLOW MAY NOT BE IDEAL. HOWEVER, SOME
ADDITIONAL CLOUDINESS /FLURRIES IN THE POCONOS?/ MAY SPILL OUR WAY
AT TIMES ESPECIALLY IF WE CAN GET STRATOCUMULUS TO DEVELOP SATURDAY
UNDER THE CAA PUSH.
FOR TEMPERATURES, WE GENERALLY USED AN EVEN MOS BLEND FOR FRIDAY AND
SATURDAY. A SMALL PERCENTAGE OF THE MOSGUIDE WAS THEN BLENDED IN
WITH CONTINUITY FROM SATURDAY NIGHT THROUGH WEDNESDAY TO INTRODUCE
SOME NEWER GUIDANCE INTO THE FORECAST.
&&
.AVIATION /08Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
THROUGH 12Z...PLS SEE TAFS FOR DETAILS ON THE VFR CLEARING.
GUSTY NW WINDS OF 20 TO 30 KNOTS COMMON.
AFTER 12Z TODAY...VFR. WEAK HIGH PRESSURE BUILDS TOWARD THE AREA
FROM THE LOWER OHIO VALLEY...THE GRADIENT WILL SUPPORT WIND GUSTS
NEAR 23 KNOTS THROUGH EARLY AFTERNOON. LITTLE IN THE WAY OF CLOUD
COVER IS EXPECTED WITH CONVECTIVE TEMPERATURES WELL OUT OF REACH.
TONIGHT...VFR WITH CIRRUS ARRIVING DURING THE NIGHT. LIGHT WIND.
OUTLOOK...
FRIDAY AND SATURDAY...A DRY COLD FRONT IS FORECAST TO MOVE THROUGH
FRIDAY NIGHT WITH WINDS SHIFTING FROM THE SOUTH TO THE WEST AND
NORTHWEST. THE NORTHWEST WINDS MAY BE A BIT GUSTY ON SATURDAY. SOME
CLOUDS MAY ACCOMPANY THE FRONT, HOWEVER THESE ARE EXPECTED TO BE VFR.
SUNDAY AND MONDAY...VFR AS A STRONG AREA OF HIGH PRESSURE SETTLES
OVER THE AREA. THIS SHOULD RESULT IN LIGHTER WINDS.
&&
.MARINE...
GALES IN PROGRESS. WILL CONTINUE GALE THRU ABOUT 14Z TODAY ATLC
WATERS AND AROUND 12Z DEL WATERS. THE MORNING DAY SHIFT WILL
LOWER THE HEADLINE TO SCA.
TONIGHT...NO HEADLINE. LIGHT WIND WITH GUSTS UNDER 15 KTS
AND SEAS SUBSIDING TO LESS THAN 3 FT.
THE CONDITIONS ARE FORECAST TO BE BELOW SMALL CRAFT ADVISORY
CRITERIA FRIDAY, THEN A WEAK COLD FRONT WILL CROSS THE AREA LATE
FRIDAY INTO SATURDAY. A SURGE OF CAA IS FORECAST TO OCCUR ON
SATURDAY AND WITH ENOUGH LOW-LEVEL MIXING, SURFACE GUSTS SHOULD
REACH ADVISORY CRITERIA /25 KNOTS/ FOR A TIME. HIGH PRESSURE THEN
BUILDS IN FOR SUNDAY AND MONDAY WITH THE CAA WANING. THE LOW-LEVEL
FLOW SHOULD TEND TO SHIFT FROM THE NORTH OR NORTHEAST MONDAY
ALTHOUGH PROBABLY NOT MORE THAN 15 KNOTS. THIS MAY BE ENOUGH TO
ALLOW THE SEAS, ESPECIALLY ACROSS THE SOUTHERN WATERS WITH A LONGER
FETCH, TO REACH 5 FEET. THERE ARE SOME HINTS IN THE MODEL GUIDANCE
THAT AN AREA OF LOW PRESSURE DEVELOPS WELL EAST OF THE MID ATLANTIC
COAST. IF THIS DOES OCCUR, THE NORTHERLY WINDS COULD END UP BEING
STRONGER MONDAY AND BEYOND, HOWEVER CONFIDENCE IS LOW REGARDING THE
EVOLUTION/TIMING OF THIS POSSIBLE LOW IN THE WESTERN ATLANTIC.
&&
.HYDROLOGY...
NUMEROUS SMALL STREAM FLOOD WARNINGS CONTINUE FOR MINOR FLOODING.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...GALE WARNING UNTIL 9 AM EST THIS MORNING FOR ANZ450>455.
GALE WARNING UNTIL 7 AM EST THIS MORNING FOR ANZ430-431.
&&
SYNOPSIS...GORSE
NEAR TERM...DRAG
SHORT TERM...DRAG
LONG TERM...GORSE
AVIATION...DRAG/GORSE
MARINE...DRAG/GORSE
HYDROLOGY...Hazardous weather outlook, Dec 8, 3:18 AM EST, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 318 AM EST THU DEC 8 2011 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-090830- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 318 AM EST THU DEC 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-090830- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 318 AM EST THU DEC 8 2011 ...GALE WARNING IN EFFECT UNTIL 9 AM EST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-090830- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 318 AM EST THU DEC 8 2011 ...GALE WARNING IN EFFECT UNTIL 7 AM EST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Dec 8, 4:23 AM EST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
423 AM EST THU DEC 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM NON-TSTM WND GST CAPE MAY 38.94N 74.90W
12/07/2011 M59 MPH CAPE MAY NJ MESONET
&&
EVENT NUMBER PHI1100772
WDLocal storm report, Dec 8, 4:25 AM EST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
425 AM EST THU DEC 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM NON-TSTM WND GST CAPE MAY 38.94N 74.90W
12/08/2011 M59 MPH CAPE MAY NJ MESONET
&&
EVENT NUMBER PHI1100773
WDThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 7, 7:10 PM EST | Areal Flood Advisory | PHI | Hunterdon, Mercer, Middlesex, Morris, Somerset | 6 hr |
| Dec 7, 8:04 PM EST | Areal Flood Warning | PHI | Hunterdon, Mercer, Middlesex, Morris, Somerset | 18 hr |
| Dec 7, 8:15 PM EST | Areal Flood Warning | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 3 more | 17 hr |
| Dec 7, 10:12 PM EST | River Flood Warning | PHI | Mercer | 7 hr |
| Dec 8, 1:58 AM EST | Areal Flood Warning | PHI | Sussex, Warren | 5 hr |
| Dec 8, 5:14 AM EST | River Flood Warning | PHI | Morris, Passaic | 5 hr |
| Dec 8, 5:14 AM EST | River Flood Warning | PHI | Passaic | 27 hr |
| Dec 8, 7:01 AM EST | Small Craft Advisory | PHI | 6 hr | |
| Dec 8, 8:05 AM EST | River Flood Warning | PHI | Middlesex, Somerset | 8 hr |
| Dec 8, 9:47 AM EST | River Flood Warning | PHI | Middlesex, Somerset | 9 hr |
| Dec 8, 11:36 AM EST | River Flood Warning | PHI | Morris | 24 hr |
| Dec 8, 12:45 PM EST | River Flood Warning | PHI | Bergen, Morris, Passaic | 3 hr |
| Dec 8, 1:55 PM EST | Areal Flood Warning | PHI | Morris | 62 hr |
Nearby
River Flood Warnings in New Jersey, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.